# SDR HEEA062740

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620138
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CRACKED.   REFERENCE:  DMR NR 686169.
